Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 136, NWS Atlanta, GA

March 15, 2008Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 10:16 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2008, 10:16 PM EDT (02:16 UTC)
Expired
Mar 15, 2008, 11:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 4:36 PM EDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 160216
SVRFFC
GAC107-283-160300-
/O.NEW.KFFC.SV.W.0136.080316T0216Z-080316T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT SAT MAR 15 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  NORTHEASTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 1100 PM EDT

* AT 1011 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED WEST OF 
  COVENA...MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEXSY
  AND STILLMORE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
SOUTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3241 8218 3236 8223 3231 8223 3231 8229
      3235 8240 3247 8264 3250 8265 3253 8257
      3257 8260 3263 8251 3252 8216
TIME...MOT...LOC 0216Z 298DEG 29KT 3251 8252

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:37 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 15, 8:37 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT SAT MAR 15 2008

.UPDATE...
REMOVED A LOT OF COUNTIES IN THE NORTH AND WEST SECTIONS OF TORNADO
WATCH 120 THIS EVENING. THE LOW PRESSURE SYSTEM HAS RAPIDLY MOVED
OUT OF NORTH GA AND IS ALREADY IN NC. THE TRAILING COLD FRONT
EXTENDS BACK INTO CENTRAL GA WITH CONTINUED SVR WX NEAR AND SOUTH
OF THE FRONT. SPC JUST CALLED AND REQUESTED WE ADD WHEELER...
MONTGOMERY AND TOOMBS COUNTIES TO THE WATCH. WILL DO AS SOON AS
POSSIBLE. OTHERWISE THE AIRMASS NORTH OF THE FRONT IS STABLIZING
WITH A COOL AND DRIER NORTHWEST FLOW.

16

.PREV DISCUSSION... /ISSUED 630 PM EDT SAT MAR 15 2008/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
HAVE HAD SVR WX ALL AFTERNOON SO WILL MAKE THIS SHORT. SURFACE
LOW PRESSURE SYSTEM ALONG THE AL/GA STATE LINE WEST OF CARROLLTON
CONTINUES TO GRADUALLY DEEPEN AS IT MOVES EAST TO NORTHEAST. SPC
HAS PUT MOST OF NORTH AND CENTRAL GA IN A MODERATE TO HIGH RISK
OF SEVERE WX FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING.
18Z FFC SOUNDING SHOWS STRONG SHEAR ENVIRONMENT WITH HELICITY VALUES
OF 536 M2/S2 AND INSTABILITY WITH CAPES VALUES OF NEAR 800 J/KG AND
LIFTED INDICES OF -5 TO -6 TO SUPPORT SUPERCELLS. NUMEROUS REPORTS
OF LARGE HAIL UP TO GOLFBALL SIZE WITH SEVERAL TORNADOES HAVE
ALREADY OCCURRED AND CAN BE EXPECTED. THE ATLANTA METRO AREA IS
UNDER THE GUN RIGHT NOW.

OTHERWISE...THE LOW WILL MOVE EAST TO NORTHEAST OVER NORTH GA
THIS EVENING AND INTO THE WESTERN CAROLINAS TONIGHT ENDING THE
SVR WX THREAT. A HIGH PRESSURE RIDGE WILL BUILD OVER THE STATE
SUNDAY AND CONTINUE INTO MONDAY WITH FAIR AND SEASONAL WEATHER.
NO SIGNIFICANT CHANGES TO MOS GUIDANCE DUE TO THE EXTREME
CIRCUMSTANCES TODAY.

LONG TERM /TUESDAY THROUGH SATURDAY/...
UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS
TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE
INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO
HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH
THIS SYSTEM...LETS HOPE IT STAYS THAT WAY.

AVIATION...
SCATTERED TSRA WILL REMAIN POSSIBLE THROUGH AROUND 3Z...ESPECIALLY
AT SOUTHERN TAF SITES...UNTIL COLD FRONT MOVES IN...SO TEMPO IFR
CONDITIONS MAY INTERRUPT VFR CONDITIONS. AFTER 6Z...STRATUS DECK MAY
SPREAD IN FROM THE NORTH...GETTING AS LOW AS 2K FT THROUGH 12Z OR
SO...BEFORE SCATTERING OUT. WINDS WILL SHIFT FROM AROUND 220 DEGREES
JUST AFTER 0Z TAF TIME IN THE NORTH...AND BECOME NORTHWEST AT 15 TO
25 KTS. FROPA WILL TAKE PLACE IN SOUTH TAFS BY AROUND 6Z. WINDS WILL
REMAIN AT 15 TO 25 KTS THROUGH REMAINDER OF DAY TOMORROW...WITH
POSSIBLE SHIFTING TO EAST OF DUE NORTH AFTER 17Z TOMORROW. THE WINDS
SHOULD PRECLUDE ANY FOG THREAT FROM WET GROUND.

23

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          47  70  40  67  43 /  20   0   0   0  10
ATLANTA         42  67  42  68  44 /   5   0   0   0  10
BLAIRSVILLE     38  62  35  64  33 /  20   0   0   0   5
CARTERSVILLE    42  66  37  68  43 /   5   0   0   0  10
COLUMBUS        51  74  45  73  48 /   5   0   0   0  10
GAINESVILLE     46  66  40  66  42 /  10   0   0   0  10
MACON           45  73  41  71  41 /  40   0   0   0  10
ROME            46  68  40  69  43 /  10   0   0   0   5
PEACHTREE CITY  44  67  38  68  41 /   5   0   0   0  10
VIDALIA         49  73  40  70  43 /  30   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 15, 9:50 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT SAT MAR 15 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
950 PM EDT SAT MAR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA
THIS EVENING.

.SYNOPSIS...
A COMPLEX OF STRONG THUNDERSTORMS WAS MOVING ACROSS CENTRAL GEORGIA
THIS EVENING. THE STORMS WERE ASSOCIATED WITH A POWERFUL UPPER LOW
PRESSURE SYSTEM THAT WILL BE MOVING INTO THE OHIO VALLEY THIS
AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE ISOLATED TORNADOES...LARGE HAIL...AND
DAMAGING WINDS. THE MOST LIKELY SEVERE STORMS WILL ACROSS CENTRAL
GEORGIA BEFORE MIDNIGHT.

.DISCUSSION...
A MOSTLY STATIONARY FRONTAL SYSTEM DRAPED WAS ACROSS CENTRAL
GEORGIA. WARM AND MOIST AIR TO THE SOUTH OF THIS BOUNDARY WAS
FUELING THE DEVELOPMENT OF STRONG THUNDERSTORMS ALONG THIS LINE.
HIGH CAPE VALUES AND FAVORABLE LIFTED INDICES ARE HELPING TO ENHANCE
THE SEVERE THREAT ACROSS NORTH AND CENTRAL GEORGIA. STRONG WIND
SHEAR WILL CONTRIBUTE TO A RISK FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS
ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 15, 9:22 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT SAT MAR 15 2008

GAZ086-160145-
922 PM EDT SAT MAR 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EMANUEL COUNTY UNTIL 945 PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND SUMMERTOWN TO WEST OF SWAINSBORO...
MOVING EAST AT 50 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS
EMANUEL COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SUMMERTOWN...MODOC...CANOOCHEE...SWAINSBORO...
GARFIELD...TWIN CITY AND GEORGE L. SMITH STATE PARK. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 15, 9:25 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT SAT MAR 15 2008

GAZ082>084-094>097-160215-
925 PM EDT SAT MAR 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
BLECKLEY...HOUSTON...PEACH...LAURENS...TWIGGS...BIBB AND WILKINSON
COUNTIES UNTIL 1015 PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NICKLESVILLE TO BYRON...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS BLECKLEY...HOUSTON...PEACH...LAURENS...TWIGGS...BIBB AND
WILKINSON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SKIPPERTON...RUTLAND...POWERSVILLE...
NICKLESVILLE...HUBER...ELBERTA...JEFFERSONVILLE...BYRON...BULLARD...
DANVILLE...CENTERVILLE...WARNER ROBINS...ALLENTOWN...ROBINS AFB AND
MONTROSE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 15, 9:41 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     WARNER ROBINS           32.61N 83.63W
03/15/2008  M60 MPH          HOUSTON            GA   AMATEUR RADIO

            MEASURED AT RETAIL STORE ON NORTH WATSON DRIVE.

&&

GRIFFITH
Special weather statement, Mar 15, 9:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT SAT MAR 15 2008

GAZ086-160230-
944 PM EDT SAT MAR 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EMANUEL COUNTY UNTIL 1030 PM EDT...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GARFIELD TO TWIN CITY...MOVING SOUTHEAST AT
50 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE GEORGE L. SMITH STATE PARK...CANOOCHEE...TWIN
CITY AND GARFIELD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 15, 10:06 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 W DANIELSVILLE        34.12N 83.33W
03/15/2008  E3.00 INCH       MADISON            GA   CO-OP OBSERVER

&&

GRIFFITH
Special weather statement, Mar 15, 10:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SAT MAR 15 2008

GAZ083-085-086-093>098-109-160300-
1008 PM EDT SAT MAR 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
DODGE...TREUTLEN...MACON...BLECKLEY...HOUSTON...PEACH...LAURENS...
JOHNSON...EMANUEL AND TWIGGS COUNTIES UNTIL 1100 PM EDT...

AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM KITE TO DUBLIN AND MARSHALLVILLE...
MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS DODGE...TREUTLEN...MACON...BLECKLEY...HOUSTON...PEACH...
LAURENS...JOHNSON...EMANUEL AND TWIGGS COUNTIES THROUGH 1100 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TARVERSVILLE...
SCOTT...POWERSVILLE...MIAMI VALLEY...MEEKS...LOVETT...GOLDSBORO...
CARY...BROWN HILL...BREWTON...BONAIRE...WARNER ROBINS...ROBINS AFB...
MONTROSE AND KITE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:02 PM EDTSevere Thunderstorm WarningFFCLaurens43 min
Mar 15, 8:13 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington32 min
Mar 15, 8:13 PM EDTTornado WarningFFCLaurens32 min
Mar 15, 8:20 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs25 min
Mar 15, 8:24 PM EDTTornado WarningFFCEmanuel22 min
Mar 15, 8:27 PM EDTSevere Thunderstorm WarningFFCJefferson33 min
Mar 15, 8:45 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Mar 15, 8:51 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington39 min
Mar 16, 11:41 AM EDTRed Flag WarningFFCChattahoochee, Crisp, Dooly, Harris, Macon, Marion and 7 more8 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.